PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 58(72), pp. 93--100 (1995)
Slow oscilation in norm and structure of linear functionals
Caslav V. Stanojevi\'cDepartment of Mathematics, University of Missouri-Rolla, Rolla, MO 65401, U.S.A.
Abstract: Slow oscillation extended to linear topological spaces yields information about bounded linear functionals. For instance bounded linear functional on slow oscillating sequences are Fourier coefficients of functions in various function spaces.
Classification (MSC2000): 46B99
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts